# SDR UPS02438307

- Difficulty date: April 22, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - WING CENTER SECTION SURFACE FOUND CORRODED.  WING CENTER SECTION CORRODED SKIN REPAIRED AT BS 1220 LBL 97 AS PER RS R57-14-34799.
